I'm Samuel, 28 years old, 90 Kg. I have a problem with my muscles specially in my hands and foots. one month ago, I had a strong cough and I couldn't take my breath at nigh and after I took cough medicine and now I'm 95% recovered from the cough.
the problem of my muscles appeared after I finished the cough medicine and it appears when i carry something heavy in my hands or stand up for long time time with my legs. My hands or legs become red and i feel pain on them and this effects decreased when I put them under warm water for 15 minutes at least.
I went to a doctor an he though that i have a Rheumatism and he asked me to make blood tests. from the internet, i understood that the cough bacteria effects my Blood vessels.
what do you think about my case?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.